# SDR CALA2023082802650

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 51,045 hours, 17,620 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141A81121
- Condition: Cracked
- Location: Lt Flr Int Chrd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FLOOR INNER CHORD BS 303 HAS A CRACK REF AAR N/R 9206631 REMOVED AND REPLACED THE INNER CHORD AT LT SIDE FLOOR BS303 REF B737 SRM 51-40-02-0G-0
